# SDR SIMA20120412002

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 30,008 hours, 28,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE AFT OVERHEAD AISLE EMERGENCY LIGHT NEAR LAVATORY INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT OVERHEAD AISLE EMERGENCY LIGHT BULB IAW AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
